Linear differential equations with several unbounded delays
Archivum Mathematicum (2000)
- Volume: 036, Issue: 5, page 421-427
- ISSN: 0044-8753
Access Full Article
topHow to cite
topReferences
top- 1. Čermák J., Note on simultaneous solutions of a system of Schröder’s equations, Math. Bohemica 120, 1995, 225–236. (1995) MR1369682
- 2. Čermák J., The asymptotic bounds of solutions of linear delay systems, J. Math. Anal. Appl. 115, 1998, 373–388. MR1644331
- 3. Čermák J., Asymptotic estimation for functional differential equations with several delays, Arch. Math. (Brno) 35, 1999, 337–345. (1999) MR1744521
- 4. Derfel G., Functional-differential equations with compressed arguments and polynomial coefficients: Asymptotic of the solutions, J. Math. Anal. Appl. 193, 1995, 671–679. (193,) MR1338729
- 5. Diblík J., Asymptotic equilibrium for a class of delay differential equations, Proc. of the Second International Conference on Difference equations (S. Elaydi, I. Győri, G. Ladas, eds.), 1995, 137–143. (1995) MR1636319
- 6. Iserles A., On generalized pantograph functional-differential equation, European J. Appl. Math. 4, 1993, 1–38. (1993) MR1208418
- 7. Kato T., McLeod J. B., [unknown], Bull. Amer. Math. Soc. 77, 1971, 891–937. (1971) MR0283338
- 8. Kuczma M., Choczewski B., Ger R., Iterative Functional Equations, Encyclopedia of Mathematics and its Applications, Cambridge University Press, 1990. (1990) Zbl0703.39005MR1067720
- 9. Lim E. B., Asymptotic bounds of solutions of the functional differential equation , , SIAM J. Math. Anal. 9, 1978, 915–920. (1978) MR0506772
- 10. Liu Y., Regular solutions of the Shabat equation, J. Differential Equations 154, 1999, 1–41. (1999) Zbl0929.34054MR1684290
- 11. Makay G., Terjéki J., On the asymptotic behavior of the pantograph equations, E. J. Qualitative Theory of Diff. Equ 2, 1998, 1–12. (1998) MR1615106
- 12. Neuman F., Simultaneous solutions of a system of Abel equations and differential equations with several deviations, Czechoslovak Math. J. 32 (107), 1982, 488–494. (1982) Zbl0524.34070MR0669790
- 13. Pandolfi L., Some observations on the asymptotic behaviors of the solutions of the equation , , J. Math. Anal. Appl. 67, 1979, 483–489. (1979) MR0528702
- 14. Zdun M., On simultaneous Abel equations, Aequationes Math. 38, 1989, 163–177. (1989) Zbl0686.39009MR1018910